RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 4, Pages 723–781 (Mi izv1841)  

This article is cited in 8 scientific papers (total in 10 papers)

Multiple trigonometric sums and their applications

G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov


Abstract: The authors obtain results in the theory of multiple trigonometric sums that in essence take account of the domain of variation of the principal parameters.
Bibliography: 6 titles.

Full text: PDF file (4055 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:1, 1–54

Bibliographic databases:

UDC: 511
MSC: Primary 10G10; Secondary 10F40
Received: 18.03.1980

Citation: G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Multiple trigonometric sums and their applications”, Izv. Akad. Nauk SSSR Ser. Mat., 44:4 (1980), 723–781; Math. USSR-Izv., 17:1 (1981), 1–54

Citation in format AMSBIB
\Bibitem{ArkKarChu80}
\by G.~I.~Arkhipov, A.~A.~Karatsuba, V.~N.~Chubarikov
\paper Multiple trigonometric sums and their applications
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 4
\pages 723--781
\mathnet{http://mi.mathnet.ru/izv1841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587336}
\zmath{https://zbmath.org/?q=an:0462.10025|0446.10030}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 1
\pages 1--54
\crossref{https://doi.org/10.1070/IM1981v017n01ABEH001323}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MW12300001}


Linking options:
  • http://mi.mathnet.ru/eng/izv1841
  • http://mi.mathnet.ru/eng/izv/v44/i4/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Special cases of the theory of multiple trigonometric sums”, Math. USSR-Izv., 23:1 (1984), 17–82  mathnet  crossref  mathscinet  zmath
    2. G. I. Arkhipov, “On he Hilbert–Kamke problem”, Math. USSR-Izv., 24:1 (1985), 1–47  mathnet  crossref  mathscinet  zmath
    3. V. N. Chubarikov, “Estimates of multiple trigonometric sums with prime numbers”, Math. USSR-Izv., 27:2 (1986), 323–357  mathnet  crossref  mathscinet  zmath
    4. D. A. Mit'kin, “An estimate of the number of terms in Waring's problem for polynomials of general form”, Math. USSR-Izv., 29:2 (1987), 371–406  mathnet  crossref  mathscinet  zmath
    5. G. I. Arkhipov, V. I. Blagodatskikh, V. S. Vladimirov, S. M. Voronin, O. B. Lupanov, E. F. Mishchenko, Yu. V. Prokhorov, V. N. Chubarikov, A. B. Shidlovskii, “Anatolii Alekseevich Karatsuba (on his 60th birthday)”, Russian Math. Surveys, 53:2 (1998), 419–422  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
    7. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    8. M. A. Korolev, “Otsenka vzveshennykh summ Kloostermana s pomoschyu additivnogo sdviga”, Chebyshevskii sb., 19:3 (2018), 183–201  mathnet  crossref  elib
    9. I. Sh. Jabbarov, “Convergence Exponent of a Special Integral in the Two-Dimensional Tarry Problem with Homogeneous Polynomial of Degree 2”, Math. Notes, 105:3 (2019), 359–365  mathnet  crossref  crossref  mathscinet  isi  elib
    10. I. Sh. Dzhabbarov, “On the Multidimensional Tarry Problem for a Cubic Polynomial”, Math. Notes, 107:5 (2020), 713–726  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:504
    Full text:183
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021